# SDR TRAX200700123

- Difficulty date: January 25, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 22,914 hours, 20,185 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED MSG FLAPS FAILED AT 0 WHEN FLAPS SELECT TO 8, LANDED WITH ZERO FLAPS.  AS A PRECAUTION EMERGENCY EQUIP ON STANDBY.
